Monomeric and Heterodimeric Triple Helical DNA

Trkulja, Ivan; Häner, Robert (2007). Monomeric and Heterodimeric Triple Helical DNA. Journal of the American Chemical Society, 129(25), pp. 7982-7989. Washington, D.C.: American Chemical Society 10.1021/ja0715501

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Departement of Chemistry and Biochemistry

UniBE Contributor:

Häner, Robert

ISSN:

0002-7863

Publisher:

American Chemical Society

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:53

Last Modified:

06 Dec 2013 13:45

Publisher DOI:

10.1021/ja0715501

Web of Science ID:

000247563100060

URI:

https://boris.unibe.ch/id/eprint/22429 (FactScience: 34626)

Actions (login required)

Edit item Edit item
Provide Feedback